# SDR REXA2015020200198

- Difficulty date: February 2, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-260-100 LT OVERWING EXIT EMER ESCAPE ROPE HAS FRAYED AREAS.  SEE JC 1507 FOR INSPECTION STICKER.  REMOVED LT OVERWING EMER ESCAPE ROPE IAW AMM 25-63-04-000-801-A01 & INSTALLED SERVICE ROPE IAW AMM 25-63-04-400-801-A01.
